# SDR FDEA201405271202

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 70,532 hours, 14,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CRACK ON LT WING AT INBD SIDE OF PRESS REFUEL DOOR, NDT NOTIFIED.  LT WING LE LWR CRACK AREA, HFEC INSPECTION OF SUSPECT CRACK AREA, COMPLIED WITH & CONFIRMED CRACK IAW NTM 06-00-06.  CUT OUT CRACK IAW 57-40-02. PERFORMED HFEC OF CUT OUT AREA IAW NTM PT6, NO CRACKS NOTED.  FABRICATED DOUBLER FROM .063 TITANIUM & OK TO INSTALL ALL.  REPAIRED IAW EA 1-5730-T0308436 P 1.  AWAITING FINAL EA.
